# SDR SWAA2018112727064

- Difficulty date: November 15, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CABIN SEAT TRACK SURFACE CORRODED AT BS 877, LBL 24.5.  R&R SEAT TRACK PER DWG AND SRM.
